uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
UNIFORM ASYMPTOTIC SOLUTIONS OF A SYSTEM OF 2 SCHRODINGER-EQUATIONS WITH POTENTIAL-CURVE-CROSSING POINT
Uppsala University.
Uppsala University.
1995 (English)In: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, ISSN 0305-4470, Vol. 28, no 6, 1727-1736 p.Article in journal (Other scientific) Published
Abstract [en]

A formal uniform asymptotic solution of the system of differential equations h(dz2)(2d2U1) + Phi(1)U1(C) = alpha U-2 h(dz2)(2d2U2) + Phi(2)U(2) = alpha U-1 for z is an element of D and for real and small h is obtained, when D contains a curve-crossing poi

Place, publisher, year, edition, pages
IOP PUBLISHING LTD , 1995. Vol. 28, no 6, 1727-1736 p.
Identifiers
URN: urn:nbn:se:uu:diva-76784OAI: oai:DiVA.org:uu-76784DiVA: diva2:104696
Note
Addresses: JAKUSHINA I, UPPSALA UNIV, DEPT THEORET PHYS, BOX 803, S-75108 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 536 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf